# SDR DALA2019091005238

- Difficulty date: September 9, 2019
- Submitted: September 10, 2019
- Operation: Air carrier
- Aircraft: N947AT
- Make and model: Boeing 717-200
- Aircraft serial: 55010
- Aircraft time: 53,271 hours, 36,606 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON AREA AND HOLES OF SETTLEMENT THE SUPPORT AT AFT UPPER CORNER OF COCKPIT RT SLINDING WINDOW CUT OUT (SM). NRC 00654: AFT UPPER CORNER OF COCKPIT RT SLINDING WINDOW CUT OUT WAS REPAIRED PER SRM 56-10-02-2R AND ER/A 581052-14 REV ORIGINAL ASSOCIATED ER/A 14-581052 ADDED FOR AC 9507. (LP #1263332)
